Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

GERD, acid reflux, red esophagus. Endoscopy showed mucosal breaks at lower end. On nexpro. Suggest?

Hi Doctor, I m 41 yrs male having GERD issue with acid reflux and reddish on my esophagus . did endoscopy in the result it was mantioned that Esophagus:short mucosal breaks at lowerend.and the Dr, prescribed me Nexpro-40 for 5 weeks. Its 2 weeks now i have been taking this now from few days I m having pain on the left side ribs which after side it becomes as caching on backside also some times pain comes to right side also. Is it because of Nexpro-40 or is it gastric problem. Please advice..
Asked On : Sun, 24 Mar 2013
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  User's Response
thanks for consulting.this can be due to Nexpro,check whether you are using this with any other drugs?consult your nearby doctor for change of nexpro to someother antirefluxes
Answered: Mon, 15 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor